# SDR DJFA2006369

- Difficulty date: December 30, 2006
- Submitted: December 31, 2006
- Operation: Air carrier
- Aircraft: N703LX
- Make and model: Cessna 750
- Aircraft serial: 7500074
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRIP NR 1123363 CREW REPORTED NR 1 ENG OIL TEMP INCREASED TO RED ARC AND OIL PRESS DROPPED TO AMBER ARC.  AIRCRAFT DIVERTED.
